# SDR TWRA9550

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 25TD47
- Condition: Dirty
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING CRUISE, FLIGHT CREW EXPERIENCED FUEL FUMES IN THE COCKPIT THROUGH OUT THE FLIGHT.  OXYGEN WAS USED INTERMITTENTLY.  UPON LANDING MAINTENANCE INSPECTED THE AIRCRAFT AND NO LEAKS WERE NOTED.  FOLLOWING REPLACEMENT OF THE COALESCER FILTERS, THE ITEM WAS CLEARED.  (M)
